# SDR UIEA2024060200472

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 117,573 hours, 18,030 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3147982
- Part serial: 37253725
- Condition: Burst
- Location: Nr 6
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#6 MAIN TIRE DAMAGED (BURST) AT DEPARTURE. ARRIVED IN LAX( R/R #5 AND #6 TIRE ASSY AND COMPLETED CH 5 INSPECTIONS IAW AMM 32-45-01 & IPC 32-45-03-02. LEAK & OPS CHK GOOD. NO DEFECTS NOTED )
